# SDR P2EA2002M021

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- Aircraft time: 35,739 hours, 24,329 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 95906
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH INTO LAX BOTH PRIMARY AND ALTERNATE STAB TRIM FAILED TO WORK.  AFTER THREE MINUTES BOTH RESUMED WORKING.  REMOVED AND REPLACED PRIMARY LONGITUDINAL TRIM ACTUATOR IAW MM 27-40-01.
